John Webb

 

Associate Professor, Pure Mathematics
Year Started at JMU: 2014
webbjj@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~webbjj/

Research Description

I am a number theorist who studies classical modular forms and their applications to other objects such as integer partitions, and L-functions.

Education
  • PhD in Mathematics, 2011, University of South Carolina, Columbia
  • BA in Pure Mathematics, 2001, Dartmouth College
Select Publications
  • Calculating bases of modular forms using the graded algebra structure. (with M. Lam, N. McClelland, and M. Petty) Monatsh Math. 188 (2019), no. 1, 121-130.
  • On spaces of modular forms spanned by eta-quotients. (with J. Rouse) Adv. Math. 272 (2015), 200-224.
  • The partition function modulo prime powers. (with M. Boylan) Trans. Amer. Math. Soc. 365 (2013), no. 4, 2169-2206.

Back to Top